The Post correspondence problem over a unary alphabet


Rudnicki, P. and Woeginger, G.J. (2003) The Post correspondence problem over a unary alphabet. Applied Mathematics Letters, 16 (5). pp. 723-727. ISSN 0893-9659

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:unary alphabet. We show that the complexity of this problem heavily depends on the representation of the input: the problem is NP-complete if the input is given in compact (logarithmic) form, whereas it becomes polynomially solvable if the input is encoded in unary.
Item Type:Article
Copyright:©2003 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 213305